MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1400200-12
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported this was a procedure to treat a heavily calcified, moderately tortuous, and 90% stenosed right coronary artery.An nc trek 2.00x12mm balloon delivery catheter (bdc) was inserted and advanced but had difficulties crossing the lesion.Once crossed, dilation was performed.However, the bdc ruptured at 11atm.Therefore, the bdc was removed without further issues and replaced with another nc trek.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
NC TREK NEO¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24547130
Report Number2024168-2026-00944
Device Sequence Number13112620
Product Code LOX
UDI-Device Identifier08717648232305
UDI-Public(01)08717648232305(17)271231(10)50120G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1400200-12
Device Catalogue Number1400200-12
Device Lot Number50120G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown